Baghdad Science Journal | Current Issue

Volume 15 - Issue 1

(18 Articles)

(P) ISSN:2078-8665

(E) ISSN:2411-7986

 English  /  عربي

2015 > Issue 2 > Volume 12

Direct method for Solving Nonlinear Variational Problems by Using Hermite Wavelets

Zina K. Alabacy|Asmaa A. Abdulrehman| Lemia A. Hadi


In this work, we first construct Hermite wavelets on the interval [0,1) with it’s product, Operational matrix of integration 2^k M×2^k M is derived, and used it for solving nonlinear Variational problems with reduced it to a system of algebric equations and aid of direct method. Finally, some examples are given to illustrate the efficiency and performance of presented method..


: Hermite wavelets, Operational Matrix of integration, Matrix of product, Nonlinear Variational problems.

Published Date:07/06/2015 | Total Downloads:(5) | Doi:( http:// )